# SDR PIDA06122

- Difficulty date: December 14, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N737DX
- Make and model: Boeing 737-400
- Aircraft serial: 24804
- Aircraft time: 28,952 hours, 13,129 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strip
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A WEAR STRIP WAS INSTALLED ON THE I/B SIDE OF THE LEFT ENGINE PYLON PER BOEING SB 737-54-1031 DUE TO WEAR MARKS JUST ABOVE THE THRUST REVERSER SLIDER.
